# SDR ASAA2021080435622

- Difficulty date: August 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,766 hours, 14,148 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 171562
- Condition: Faulted
- Location: Hf Antenna
- Part time: 39,094 hours, 11,434 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF #2 RADIO. NO SIDE TONE. RECEIVES FINE. GROUNDED - YES. UNABLE TO DUPLICATE OPS NORMAL. REF B737-800 AMM 23-11-00. DUE TO HISTORY AND TECH SVCS NOTE, REQUIRES PRECAUTIONARY REPLACEMENT OF #2 COUPLER. REMOVED AND REPLACED #2 HF COUPLER AND #2HF TUNES/OPS CKS NML PER B737-800 AMM 23-11-61.
